MathSciNet Relay Station
MathSciNet bibliographic data
MR605763 47A50 (46B99 49A29)
Ramaswamy, S. The Lax-Milgram theorem for Banach spaces. I. Proc. Japan Acad. Ser. A Math. Sci. 56 (1980), no. 10, 462–464.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement